The One Dimensional Inverse Spectral Problem Of A Generalized Stationary Schrodinger Equation

Show simple item record

Author Megahed, F. A. [ف . ا. مجاهد] en_US
Author Darwish, A. A. en_US
Available date 2009-11-25T15:22:42Z en_US
Publication Date 1996 en_US
Citation Qatar University Science Journal, 1996, Vol. 16, No. 2, Pages 201-205. en_US
URI http://hdl.handle.net/10576/9958 en_US
Abstract In this paper we study the inverse problem on the half line for a generalized stationary one dimensional Schrodinger equation. We consider the solutions of the differential equation and study its properties. Given the spectral distribution function, we solve the inverse problem. en_US
Abstract في هذا البحث قمثا بدراسة المسالمة العكسية على نصف خط الأعداد لمعادلة عامة لشوودنجر لاتعتمد على الزمن . ولقد اعتبرنا حلول المعادلة ودرسنما خواصها ، وبمعرفة دالة التوزيع الطيفي أوجدنا حلا للمساكة العكسية . ar
Language en en_US
Publisher Qatar University en_US
Subject Mathematics en_US
Subject الرياضيات ar
Title The One Dimensional Inverse Spectral Problem Of A Generalized Stationary Schrodinger Equation en_US
Alternative Title مسألة الطيف العكسية لمعادلة سباتية عامة لشرودنجر في بعد واحد ar
Type Article en_US
Pagination 201-205 en_US
Issue Number 2 en_US
Volume Number 16 en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record